# SDR AALA20060808

- Difficulty date: July 11, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N328AA
- Make and model: Boeing 767223
- Aircraft serial: 22328
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T400
- Condition: Damaged
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - LEFT AND RIGHT HAND PYLON SKINS AT STATION 250 HAD GROOVE WORN FROM THRUST REVERSER SEAL RETAINER.  GROOVE WAS BLENDED AND HIGH FREQUENCY EDDY CURRENT INSPECTION PERFORMED.  NO CRACKS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION.
